Cuprofen Maximum Strength Tablets help to provide powerful pain relief, so you can get on with your day without any discomfort. Contains ibuprofen 400mg.
Cuprofen Maximum Strength Tablets help to relieve a migraine and headache, and also work for the symptomatic relief of colds, flu, and feverishness. These tablets also helps to find relief from the pain of rheumatic, muscular, dental and period pains and pain in a backache, lumbago, fibrositis, neuralgia.
How to Take Cuprofen Maximum Strength Tablets:
Adults and elderly: 1 tablet every 4 hours with water after food. Maximum 3 tablets in 24 hours. Children not to be given.
Precautions to consider before the use of Cuprofen Maximum Strength Tablets:
Ask your doctor or pharmacist before taking ibuprofen. If you are allergic to aspirin, suffer from asthma, may be pregnant or receiving regular medical treatment, for example warfarin for blood clots (thrombosis). Do not take if you have a stomach ulcer or other stomach disorders.
You should carefully read all product packaging and labels prior to use.
Side Effects to consider before taking Cuprofen Maximum Strength:
Such as headache, dizziness, skin rash, depression may occur occasionally. Usage may induce gastric irritation, nausea, dyspepsia and stomach bleeding. Tell your doctor or pharmacist if you have any side effects after taking this product.
Cuprofen Maximum Strength Tablets contain:
Arrived early. Excellent packaging concept (flat-packed, you make the box easily yourself)
Cuprofen Maximum Strength Tablets 400mg